# SDR HEEA0011252

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Loran
- Part number: 066402600
- Condition: Inoperative
- Location: Cockpit
- Component: KLN88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN COMPLETELY INOPERATIVE.
